File(s) not publicly available

An improved estimate of the robust stability bound of time-delay systems with norm-bounded uncertainty

journal contribution
posted on 06.12.2017, 00:00 by Qing-Long HanQing-Long Han, K Gu, Xinghuo YuXinghuo Yu
The robust stability problem of linear time-delay systems with norm-bounded uncertainty is further investigated by using a refined discretized Lyapunov functional approach. A new stability criterion is derived. The computational requirement is reduced for the same discretization mesh. Examples show that the results obtained by this new criterion significantly improve the estimate of the stability limit over some existing results in the literature.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

48

Issue

9

Start Page

1629

End Page

1633

Number of Pages

5

eISSN

1558-2523

ISSN

0018-9286

Location

Piscataway, New Jersey, USA

Publisher

Institute of Electrical and Electronics Engineers

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Informatics and Communication; Royal Melbourne Institute of Technology (Australia); Southern Illinois University at Edwardsville; TBA Research Institute;

Era Eligible

Yes

Journal

IEEE Transactions on Automatic Control